# SDR CALA2013120593479

- Difficulty date: November 27, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 59,367 hours, 16,444 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DOES NOT ACCEPT FUELING.  REPLACED FUELING POWER TRANSFER RELAY K357.  OPERATIONS CHECKED OKAY.
